Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Painful lump in throat, swallowing difficulty. Overdose of ibuprofen, paracetamol. Treatment?

I took a very small overdose (800mg ibuprofen and 2000mg paracetamol ) about 5 days ago. I didn t seek any medical advice and seemed to have no adverse reaction. Then, A couple of days ago, I felt like I had a tablet/lump stuck in my throat (this started after I took my regular dose or sertraline 100mg) the lump seems to have moved down and now it is slight;ly painful to swallow , especially when I am eating. I have had tablets since with no worsening. I have had this symptom before and it has gone away on it s own. But because of the pills I took I am now worrying that it could be a reaction. I am a 36 year old female, 5ft 9 tall and about 61kg weight if you need that information. Could you advice me if the tight throat sensation could be due to the overdose... Thanks
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
hi ,
i do not think that the tightness you are experiencing is because of overdosage.
it may be because of acidity caused by the pain killers.
take an antacid and if it does not settle then see a doctor.
Dr Rajkishori Godhi.
Answered: Tue, 25 Feb 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor